# SDR 96ZZZX913

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Failed
- Location: Rt Te Flap
- Part time: 1,495 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED AN IN-FLIGHT CONTROL FAULT OF THE FLAP SYSTEM.  MAINTENANCE INSPECTED SYSTEM AND RE-RACKED FCU, TEST FLOWN WITH SAME RESULTS.  AIRCRAFT FERRIED TO MAINTENANCE BASE.  SYSTEM TROUBLESHOT TO FAILED INBOARD RIGHT FLAP ACTUATOR.  ACTUATOR REPLACED, FLAP TRACKS CLEANED, HYDRAULIC SYSTEM FLUSHED AND REPLENISHED.  HYDRO SAMPLES TAKEN.  AIRCRAFT TEST FLOWN WITH NO FURTHER DISCREPANCIES AND RETURNED TO SERVICE.
